MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT STD, SZ 3, 9MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 10/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the surgeon removed all implants from the 61 y/o female patient and replaced them with competitor's devices.The surgeon refused to have any sales rep attended the case.Therefore, reason of revision is unknown.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain x-rays or images.The devices are not available for evaluation as they were disposed by the hospital.
 
Additional Manufacturer Narrative
Section d10: concomitant products: logic cr femoral por, right, sz 3 (cat#: 02-010-04-0330 / serial#: (b)(6).Lgc tibial fit tray cem sz 3f / 3t (cat#: 02-012-45-3030 / serial#: (b)(6).Three peg patella 35mm (cat#: 200-02-35 / serial#: (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: the top five reasons for total knee arthroplasty account for approximately (b)(4) of the reasons that drive revision/surgical intervention.The failure mechanisms are as follows: 39.9% for loosening; 2(b)(4) for infection; 7(b)(4) for instability; (b)(4) for periprosthetic fracture; and (b)(4) for arthrofibrosis.In early revisions (less than two years) infection was found to be the most common failure mechanism and late revisions show aseptic loosening as the most common reason.(1) 1.Sharkey, p.L.(2014s, september).Why are total knee arthroplasties failing today¿has anything changed after 10 years? the journal of arthroplasty, 29.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the revision cannot be conclusively determined.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the revision cannot be conclusively determined.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
MDR Report Key18121689
Report Number1038671-2023-02758
Device Sequence Number7015960
Product Code JWH
UDI-Device Identifier10885862174345
UDI-Public10885862174345
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/09/2025
Device Model NumberLOGIC CR TIB INSERT STD, SZ 3, 9MM
Device Catalogue Number02-012-47-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer08/19/2024
04/23/2025
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date08/23/2024
04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale